Skip to content
My WebMD Sign In, Sign Up
Medication caused GAD?
avatar
An_251641 posted:
I'm a 33 year old female who's been on Depo Provera since 2004 (I did take one year off when I wasn't sexually active). I also have allergies and allergic asthma, so I'm on Singular, as well as Zyrtec and occasionally I have to use Benedryl or my albuterol inhailer. I've also had to take steroids a few times for foot issues and Psorisis. I've read a lot about all of these drugs having anxiety related side effects. I've always been a little bit anxious - never quite able to fully relax, but in the last 2 years it's gotten much worse. Could the medications I've been on have caused GAD?
Reply
 
avatar
rohvannyn responded:
I hope an expert responds to this because I want to know too. I know of one woman in particular who actually got quite aggressive and actually rather wacky right after she got her depo shot. So I know it can affect mood in at least some people. Does it get worse right after your shots and then get better gradually throughout the cycle?


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.